# SDR 2013FA0000703

- Difficulty date: November 18, 2013
- Submitted: November 29, 2013
- Operation: General aviation
- Aircraft: N2600L
- Make and model: Cessna 172H
- Aircraft serial: 17255800
- System (JASC): 7414 · Magneto/Distributor
- Part: Shaft
- Part number: M3496
- Condition: Broken
- Location: Rotating Magnet
- Part time: 1,112 hours
- Component: Magneto, Slick
- Component part number: 6364
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROTATING SHAFT FOR ROTATING MAGNET.  SHAFT BROKEN AT AFT FLANGE WHERE MAGNET IS PRESSED ON.  FWD AND AFT BEARING ARE STILL GOOD.  OIL IN MAG DUE TO SLOPE IN SHAFT.  DUE TO THE WAY THE SHAFT WAS BROKEN THE MAGNETO STILL TRY TO FUNCTION.
